# SDR 96UAL900681

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED IN FLIGHT DECK.  MID-POWER SUPPLY FAULT.  *S/D*  REPLACED MID BATTERY PACK.
